# SDR DU4R2006691

- Difficulty date: November 17, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CABIN BS 1640 S-10R FLOOR SUPPORT.  FABRICATED AND INSTALLED FLOORBEAM REPAIR 10.5 BY 1 BY 1/2" FROM 7075-T6 .071 AND STRAP 13" BY 2" FROM 7075-T6 .050" IAW B757 SRM 51-20-1, AND 53-00-51 FIG 201.
